# SDR SIMA200704411

- Difficulty date: February 12, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 13,064 hours, 11,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Part time: 13,064 hours, 11,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICED DOOR FRAME LOWER CENTER SILL FOUND CORRODED.  REMOVED EXISTING SILL, CLEANED AND TREATED REPAIR AREA.  INSTALLED NEW SILL IAW EMB EMB SRM 51-40-02.  RESTORED PROTECTED FINISH, RETURNED AIRCRAFT TO SERVICE.
